# SDR ASAA2023102745941

- Difficulty date: October 27, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 61,864 hours, 18,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M1695 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1695 IAW B737NG AMM 33-51-06-960 806 OPS CHECK GOOD.
